This Thursday, our middle school students will be leaving for their first ever GIN Conference, hosted by Hong Kong Academy. Global Issues Network(GIN) is a network of over 500 international schools working to empower youths to collaborate and take action in addressing global issues. Regional conferences are held annually by different host schools, and the conferences are usually student-led and student-organized.
This 2017 GIN Conference offers our students opportunities to participate in interactive workshops, share their passion, learn from others, and visit some of the local projects. Topics range from conservation of wetlands to organic farming to marine plastic pollution. The two-day conference promises to be packed with stimulating experiences.
Our middle school students will also enjoy the best of what Hong Kong has to offer. Highlights include a food tour, temple visits, science museum, the Tsim Sha Tsui promenade, and the famous harbor cruise.
Student Council has been working with and developing a relationship with the children at the Adaptation Center here in Atyrau. We are looking for your support in a costume drive. Each year, the Adaptation Center celebrates the New Year and Father Frost with activities, parties, and events throughout December and January. The children wear costumes to these events. However, as many of the children at the Adaptation Center are without a home, they do not have costumes to use.
The Student Council is collecting halloween costumes for the children at the Adaptation Center. If you have any old but still in good condition costumes, please bring them to the school on a hanger by November 25th. The Student Council will then deliver the costumes to the Adaptation Center on Saturday, November 26th. The Student Council would appreciate any support that you could give to help the local children of Atyrau. Thank you for your support.
There will be no admission fee. Student Council will be serving free popcorn and drinks. We’d like to invite families to contribute a Star Wars-themed treat to the event. Kindly drop it off in the DAIS foyer at 5:45 pm.
Please have your child come in Star Wars themed attire (t-shirts, costumes, masks, etc.). There will be a costume contest with prizes. We’d also like everyone to bring his/her own bean bags, pillows, blankets, etc.
Please complete the following permission form for each of your children who will be attending this event. Children will not be allowed to enter without the submission of this form online by a parent prior to Thursday, May 5, 2016. If you are having trouble viewing this google form, please contact Mrs. Thiessen (firstname.lastname@example.org) and she will send home a hard copy.
The DAIS Student Council is organizing its 3rd annual Lap-A-Thon which has been renamed “Color-A-Thon” this year. It will be held on Saturday, February 13 from 9:30 am to 12:00 am. in the Tennis Courts.
The concept of this event is that students of DAIS will be given pledge forms to be signed by community members who are willing to sponsor a certain amount of money for each lap students run or a give flat donation. We have incorporated a color theme this year so try to dress your child in different-colored apparel and send with them a water bottle. Pledge forms will go home today, so please help your child complete this form. Money raised in this event will go towards future Student Council endeavors and the charities we support.
Below is a time schedule for the event (approximately 2 hrs.).
Face Coloring: 9:30-9:50
Pre-K-K (8 min.) 10:00-10:08
1st-2nd (15 min.) 10:15-10:30
3rd-5th (22 min.) 10:40-11:02
6th-8th (30 min) 11:10-11:40
At the Morning Assembly on Monday, February 15th awards will be presented for:
Fastest Runner in each grade
Most money raised
Most Colorful Child
We would greatly appreciate it if you would take part in this event by making a pledge and sponsoring the children.